Fractional Dynamics: A Statistical Perspective

AuthID
P-004-0JN
2
Author(s)
Document Type
Article
Year published
2008
Published in
Asme International Design Engineering Technical Conferences/computers and Information in Engineering Conference in: Journal of Computational and Nonlinear Dynamics, SEP 04-07, 2007, Sponsors ASME, Design Engn Div, ASME, Comp & Informat Engn Div
Volume 3, Issue 2
Indexing
Publication Identifiers
SCOPUS: 2-s2.0-47249147000
Wos: WOS:000260002200006
Source Identifiers
ISSN: 1555-1423
Export Publication Metadata
Marked List
Info
At this moment we don't have any links to full text documens.